# SDR 96ZZZW56

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1463-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C2 CARGO FLOOR SUPPORT HAS CORROSION BETWEEN FS 1463 AND 1480 LEFT SIDE APPROX LBL 48.  REMOVED DAMAGED AREA AND FABRICATED AND INSTALLED REPAIR PER SRM 51-50-02.
